Lancaster EPrints

Modularity conditions in Lie algebras

Towers, David and Bowman, Kevin (1989) Modularity conditions in Lie algebras. Hiroshima Mathematical Journal, 19 (2). pp. 333-346.

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Hiroshima Mathematical Journal
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50008
Deposited By: ep_importer_pure
Deposited On: 28 Sep 2011 18:38
Refereed?: Yes
Published?: Published
Last Modified: 06 Jun 2018 02:14
Identification Number:

Actions (login required)

View Item